Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

My toddler daughter has started getting large red welts on her body. Any idea what they may be?

Hello, my toddler daughter has started getting large red welts on her body about a month ago. They last a very long time and look like very large pimples... initially red, and then with white pus. Once the pus comes out they heal very slowly, over many weeks. They are about the size of hives, but they don't go away very fast like hives do. There are a few of them: first she had one and we thought it was a bug bite. Then she had two at once. Now just got another one. Any idea what they may be?
Asked On : Thu, 21 Jan 2010
Answers:  1 Views:  1433
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Get them examined na? why take chances?? what if its some infection going on?/Do not delay or ignore them as minor bug bites or rahses, they could mean somthing serious which will later on afect the quality of her life..please get her examined by her pediatrician..

Answered: Thu, 21 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor